# SDR CA960620030

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM4112
- Propeller: Mcauly B2D34C202
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bolt
- Part number: AN515A
- Condition: Loose
- Location: Captains Belt
- Part time: 2,698 hours
- Component: 168672
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI FOR TAKEOFF, THE CAPTAINS RIGHT HAND LAP BELT CAME DETACHED FROM THE SEAT. MAINTENANCE FOUND THAT THE BOLT RETAINING THE LAP BELT LINK TO THE SEAT HAD BACKED OUT. ALL AIRCRAFT IN FLEET INSPECTED.
